Ask a doctor

Had Fillers Dissolved but Every Now and Again my Eyes Will Swell That Makes It Look Like the Filler is Still There?

I had my under eye fillers dissolved about a week ago and normally my eyes look great with no swelling but twice now on different occasions I have woken up with an itchy face and swelling under my eyes (only one at a time) I don't know why this is and I'm worried it may always be like this? When I first had the fillers dissolved i had an allergic reaction and my whole face swelled up really badly. But I thought that hyaluronidase was absorbed by the body after 72hours? So why the swelling?

Doctor Answers (2)

Allergy to hyaluronidase

+1

If you had a possible allergic reaction to hyaluronidase, you definitely should not get the product again unless cleared by an allergist. There are different formulations of hyaluronidase, and it may be possible for the allergist to check if one of them might be okay for you. Fluid pools in the lower eyelids while you sleep so try sleeping on a few extra pillows to see if this helps. One week is still too early to know the results of the injections so give everything some more time. If the swelling seems to be getting worse, call your doctor immediately to discuss the problem.

Boston Oculoplastic Surgeon
5.0 out of 5 stars 67 reviews

Hyaluronidase allergy ?

+1

It would be very simple for an allergist to test you to see if you indeed have an allergy to this product. I don't understand why you would have it injected again once you knew you had an allergy to this product.

Web reference: http://www.AdvanceYourBeauty.com

Buffalo General Surgeon
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.